Couldn't find what you looking for?

TRY OUR SEARCH!

I had my period on feb.14 which lasted about 5 days then had unprotected sex on feb. 20 & 21, then took first plan b pill on feb. 22 and the second pill on feb. 23 14hours later, a week later i had light pink spotting that turned brown that only lasted 2 days. I then had unprotected sex on march 3rd and took plan b one step on the night of march 5th. Earlier that day i took a home pregnancy test that came out negative. It is now 2 weeks since i took the first plan b and i havent gotten my period. I feel like im pregnant. Could i be pregnant? I was also taking prenatal vitamins during this time, would that have effected plan b? Please help!

Loading...

You are supposed to take both pills at the same time. It will not cause you to have your period- you may get some bleeding but not always. Also there may be a delay in menstration, but if you are worried Yôü can take a HPT (home pregnancy test) on the day of your expected period.
Reply

Loading...